Table of Contents
Journal of Operators
Volume 2013, Article ID 124962, 10 pages
http://dx.doi.org/10.1155/2013/124962
Research Article

Evolution of the Minimax Inequality of Ky Fan

1The National Academy of Sciences, ROK, Seoul 137-044, Republic of Korea
2Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Republic of Korea

Received 14 November 2012; Accepted 27 February 2013

Academic Editor: Ram U. Verma

Copyright © 2013 Sehie Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Knaster, K. Kuratowski, and S. Mazurkiewicz, “Ein beweis des fixpunktsatzes für n simplexe,” Fundamenta Mathematicae, vol. 14, pp. 132–137, 1929. View at Google Scholar
  2. S. Park, “Ninety years of the Brouwer fixed point theorem,” Vietnam Journal of Mathematics, vol. 27, no. 3, pp. 187–222, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Park, “The KKM principle in abstract convex spaces: equivalent formulations and applications,” Nonlinear Analysis, vol. 73, no. 4, pp. 1028–1042, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1961. View at Google Scholar · View at MathSciNet
  5. K. Fan, “A minimax inequality and applications,” in Inequalities III, pp. 103–113, Academic Press, New York, NY, USA, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Fan, “Sur un théorème minimax,” Comptes Rendus de l'Académie des Sciences, vol. 259, pp. 3925–3928, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Fan, “Applications of a theorem concerning sets with convex sections,” Mathematische Annalen, vol. 163, pp. 189–203, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Fan, “Extensions of two fixed point theorems of F. E. Browder,” Mathematische Zeitschrift, vol. 112, pp. 234–240, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Fan, “Fixed-point and related theorems for noncompact convex sets,” in Game Theory and Related Topics, O. Moeshlin and D. Pallaschke, Eds., pp. 151–156, North-Holland, Amsterdam, The Netherlands, 1979. View at Google Scholar · View at MathSciNet
  10. K. Fan, “Some properties of convex sets related to fixed point theorems,” Mathematische Annalen, vol. 266, no. 4, pp. 519–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Park, “Recent applications of the Fan-KKM theorem,” in Proceedings of the RIMS International Workshop on Nonlinear Analysis and Convex Analysis, RIMS Kôkyûroku, Kyoto University, Kyoto, Japan, August 2012.
  12. M. Lassonde, “On the use of KKM multifunctions in fixed point theory and related topics,” Journal of Mathematical Analysis and Applications, vol. 97, no. 1, pp. 151–201, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. D. Horvath, “Some results on multivalued mappings and inequalities without convexity,” in Nonlinear and Convex Analysis: Proceedings in Honor of Ky Fan, B. L. Lin and S. Simons, Eds., pp. 99–106, Marcel Dekker, New York, NY, USA, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. D. Horvath, “Convexité généralisée et application,” Séminaire de Mathématiques Supérieures, vol. 110, pp. 81–99, 1990. View at Google Scholar
  15. C. D. Horvath, “Contractibility and generalized convexity,” Journal of Mathematical Analysis and Applications, vol. 156, no. 2, pp. 341–357, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. D. Horvath, “Extension and selection theorems in topological spaces with a generalized convexity structure,” Toulouse, vol. 2, no. 2, pp. 253–269, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Park, “Various subclasses of abstract convex spaces for the KKM theory,” Proceedings of the National Institute of Mathematical Science, vol. 2, no. 2, pp. 35–47, 2007. View at Google Scholar
  18. S. Park, “Elements of the KKM theory on abstract convex spaces,” Journal of the Korean Mathematical Society, vol. 45, no. 1, pp. 1–27, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Park, “New foundations of the KKM theory,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 3, pp. 331–350, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Park, “General KKM theorems for abstract convex spaces,” Journal of Informatics and Mathematical Sciences, vol. 1, no. 1, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Park, “A brief history of the KKM theory,” RIMS Kôkyûroku, vol. 1643, pp. 1–16, 2009. View at Google Scholar
  22. S. Park, “Remarks on some basic concepts in the KKM theory,” Nonlinear Analysis, vol. 74, no. 7, pp. 2439–2447, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Park, “A genesis of general KKM theorems for abstract convex spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 1, pp. 133–146, 2011. View at Google Scholar
  24. S. Park, “Remarks on certain coercivity in general KKM theorems,” Nonlinear Analysis Forum, vol. 16, pp. 1–10, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Park, “Abstract convex spaces, KKM spaces, and ϕA-spaces,” Nonlinear Analysis Forum, vol. 17, pp. 1–10, 2012. View at Google Scholar
  26. S. Park, “On S.-Y. Chang’s inequalities and Nash equilibria,” Journal of Nonlinear and Convex Analysis, vol. 12, pp. 455–471, 2010. View at Google Scholar
  27. S. Park, “The Fan minimax inequality implies the Nash equilibrium theorem,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2206–2210, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Park, “Remarks on a generalized KKM theorem without convex hull,” Communications on Pure and Applied Analysis, vol. 19, no. 4, pp. 57–65, 2012. View at Google Scholar
  29. S. Park, “On some new Ky Fan type minimax inequalities in abstract convex spaces,” in Proceedings of the 7th International Conference on Nonlinear Analysis and Convex Analysis (NACA '11), August 2011.
  30. S. Park, “Recent applications of the generalized KKM theorems,” in Proceedings of the Asian Conference on Nonlinear Analysis and Optimization, Yokohama Publishers, Shimane, Japan, 2012.
  31. Y. J. Lin and G. Q. Tian, “Minimax inequalities equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz theorems,” Applied Mathematics and Optimization, vol. 28, no. 2, pp. 173–179, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. G. Allen, “Variational inequalities, complementarity problems, and duality theorems,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 1–10, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. F. Nash, Jr., “Equilibrium points in n-person games,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 48–49, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. Nash, “Non-cooperative games,” Annals of Mathematics, vol. 54, pp. 286–295, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. S. Park, “Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps,” Journal of the Korean Mathematical Society, vol. 31, no. 3, pp. 493–519, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. S. Park, “Remarks on topologies of generalized convex spaces,” Nonlinear Functional Analysis and Applications, vol. 5, no. 2, pp. 67–79, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. S. Y. Chang, “A generalization of KKM principle and its applications,” Soochow Journal of Mathematics, vol. 15, no. 1, pp. 7–17, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. S. Park, “Remarks on some variational inequalities,” Bulletin of the Korean Mathematical Society, vol. 28, no. 2, pp. 163–174, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. S. Park, “On minimax inequalities on spaces having certain contractible subsets,” Bulletin of the Australian Mathematical Society, vol. 47, no. 1, pp. 25–40, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. C. Bardaro and R. Ceppitelli, “Some further generalizations of Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 484–490, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. S. Park and H. Kim, “Coincidence theorems for admissible multifunctions on generalized convex spaces,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 173–187, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. S. Park and H. Kim, “Foundations of the KKM theory on generalized convex spaces,” Journal of Mathematical Analysis and Applications, vol. 209, no. 2, pp. 551–571, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. S. Park, “Comments on the KKM theory on φA-spaces,” Panamerican Mathematical Journal, vol. 18, no. 2, pp. 61–71, 2008. View at Google Scholar · View at MathSciNet
  44. S. Park, “Generalized convex spaces, L-spaces, and FC-spaces,” Journal of Global Optimization, vol. 45, no. 2, pp. 203–210, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  45. W. Kulpa and A. Szymanski, “Some remarks on Park’s abstract convex spaces,” Preprint.
  46. J.-C. Hou, “Characterization of the existence of a pure-strategy Nash equilibrium,” Applied Mathematics Letters, vol. 22, no. 5, pp. 689–692, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Z. Yang and Y. J. Pu, “Generalized Knaster-Kuratowski-Mazurkiewicz theorem without convex hull,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 17–29, 2012. View at Publisher · View at Google Scholar · View at MathSciNet